# SDR UPS04442833

- Difficulty date: July 9, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING CENTER SECTION REAR SPAR WEB AT BS 1241 BULKHEAD FITTING CORROSION REVEALED BETWEEN BOLT NR 7, 8 AND 9.  THICKNESS CHECK PER NTM PART 4,57-10-19 RESULT:  NR 7 HOLE 0.335 INCH, NR 8 HOLE 0.350 INCH, NR 9 HOLE 0.370 INCH.  NR 7, 8 & 9 FASTENER HOLES REAMED TO 0.375 INCH DIA PER UPS EO B747-5710-11129 FIG 6.  FASTENER HOLES AREA CORROSION REMOVED AS PER SRM 21-10-01 & REPROTECTED AS PER SRM 51-12-02.
